# SDR K11A2020112400030

- Difficulty date: November 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 45,637 hours, 25,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NEXT TO FUEL FILL PORT RIGHT WING UPPER EXTERIOR SURFACE.
